# SDR USAA20090622SB103

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF FROM PHX, WHEN LANDING GEAR HANDLE WAS PLACED TO OFF POSITION, CREW RECEIVED BOTH THE RED AND GREEN RIGHT MAIN LANDING GEAR LIGHTS.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT PHX.  A NORMAL GEAR INDICATION WAS NOTED WHEN GEAR WAS EXTENDED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED MAIN GEAR RED LIGHT CIRCUIT CARD M986.  OPERATIONAL CHECK GOOD DURING GEAR SWING PER MM 32-09-20-4.
